UM
Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise
Er G.-K.
2014-04-01
Source PublicationComputer Physics Communications
ISSN00104655
Volume185Issue:4Pages:1217-1222
AbstractIn this paper, the state-space-split method is extended for the dimension reduction of some high-dimensional Fokker-Planck-Kolmogorov equations or the nonlinear stochastic dynamical systems in high dimensions subject to external excitation which is the filtered Gaussian white noise governed by the second order stochastic differential equation. The selection of sub state variables and then the dimension-reduction procedure for a class of nonlinear stochastic dynamical systems is given when the external excitation is the filtered Gaussian white noise. The stretched Euler-Bernoulli beam with hinge support at two ends, point-spring supports, and excited by uniformly distributed load being filtered Gaussian white noise governed by the second-order stochastic differential equation is analyzed and numerical results are presented. The results obtained with the presented procedure are compared with those obtained with the Monte Carlo simulation and equivalent linearization method to show the effectiveness and advantage of the state-space-split method and exponential polynomial closure method in analyzing the stationary probabilistic solutions of the multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise. © 2014 Elsevier B.V. All rights reserved.
KeywordExponential polynomial closure Fokker-Planck-Kolmogorov equation High dimensions Nonlinear stochastic dynamical system State-space-split
DOI10.1016/j.cpc.2013.12.019
URLView the original
Language英語
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionUniversity of Macau
AffiliationUniversidade de Macau
Recommended Citation
GB/T 7714
Er G.-K.. Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise[J]. Computer Physics Communications,2014,185(4):1217-1222.
APA Er G.-K..(2014).Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise.Computer Physics Communications,185(4),1217-1222.
MLA Er G.-K.."Probabilistic solutions of some multi-degree-of-freedom nonlinear stochastic dynamical systems excited by filtered Gaussian white noise".Computer Physics Communications 185.4(2014):1217-1222.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Er G.-K.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Er G.-K.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Er G.-K.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.